MAUDE Adverse Event Report: ZAP SURGICAL SYSTEMS INC. ZAP-X RADIOSURGERY SYSTEM; MEDICAL CHARGED-PARTICLE RADIATION THERAPY SYSTEM

ZAP SURGICAL SYSTEMS INC. ZAP-X RADIOSURGERY SYSTEM; MEDICAL CHARGED-PARTICLE RADIATION THERAPY SYSTEM
Model Number 300150
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
During treatment, tracking algorithm had difficulties aligning patient.

Brand Name
ZAP-X RADIOSURGERY SYSTEM
Common Device Name
MEDICAL CHARGED-PARTICLE RADIATION THERAPY SYSTEM
Manufacturer (Section D)
ZAP SURGICAL SYSTEMS INC.
590 taylor way, suite a
san carlos CA 94070
Manufacturer (Section G)
ZAP SURGICAL SYSTEMS INC.
590 taylor way, suite a
san carlos CA 94070
Manufacturer Contact
christopher brown
590 taylor way, suite a
san carlos, CA 94070
MDR Report Key14716282
Report Number3012039133-2022-00001
Device Sequence Number19428012
Product Code IYE
UDI-Device Identifier00860183001504
UDI-Public(01)00860183001504
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K211663
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number300150
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown